see through skin!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2008
Total Posts : 88
   Posted 4/18/2008 1:40 PM (GMT -6)   
After years of prednisolone treatment my skin is wafer thin, i can see every vein and capillary, im only 27 and it severly limits the clothes i can wear. This doesn't bother me too much, it's just annoying.
Is this quite common or am i unusual. I always look at other peoples skin and have never seen any like mine!

Forum Moderator

Date Joined Nov 2003
Total Posts : 7056
   Posted 4/18/2008 1:52 PM (GMT -6)   
My mother has been on prednisone for many years. Her skin is almost translucent. The worse part is how fragile it has become. Any bump, scratch, tape removal causes her skin to rip in long jagged tears. She has scars all over her arms from these awful tears. She is very self-conscience about the appearance of her arms. Even in the heat of summer she wears long sleeves.
Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, diffuse connective tissue disease, Sjogren's Syndrome ?

Veteran Member

Date Joined Feb 2007
Total Posts : 734
   Posted 4/19/2008 8:05 PM (GMT -6)   
Wow, this is great information for you all to be sharing. Many of us Crohn's patients take Pred or have at one time or another. Thanks for sharing.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 2:03 AM (GMT -6)
There are a total of 2,712,728 posts in 299,124 threads.
View Active Threads

Who's Online
This forum has 153705 registered members. Please welcome our newest member, The_Pilgrim.
188 Guest(s), 4 Registered Member(s) are currently online.  Details
Chask, jewelrylady, Gunner34, nberg

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer